# SDR CALA9900815

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35084
- Make and model: Doug DC-10-30
- Aircraft serial: 46991
- System (JASC): 2450 · AC Power Distribution System
- Part: Bus Bar
- Part number: S49169538
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW OBSERVED SMOKE IN THE AREA OF THE FIRE T HANDLES ON OVERHEAD CIRCUIT BREAKER PANEL AND JUST TO LEFT OF T HANDLES WHILE EN ROUTE FROM MXP TO EWR.  THE EMERGENCY CHECKLIST WAS COMPLETED AND THE AIRCRAFT WAS DIVERTED TO CDG WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT EMERGENCY BUS A PHASE B7-48 BUS BAR TERMINAL AND ELECTRICAL FLAG TERMINAL X274AA8A BURNED.  THE RIGHT EMERGENCY BUS BAR EPR NR 3 & NR 2 C/B WAS REPLACED.  ADDED ONE MORE C/B TO OVERHEAD C/B PANEL F21 AND INSTALLED TWO NEW FLAG TERMINALS TO CONNECT BUS BAR.
